CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Inclusions of Waterman-Shiba spaces into generalized Wiener classes

Mahdi Hormozi (Institutionen för matematiska vetenskaper, matematik) ; F. Prus-Wisniowski ; Hjalmar Rosengren (Institutionen för matematiska vetenskaper, matematik)
Journal of Mathematical Analysis and Applications (0022-247X). Vol. 419 (2014), 1, p. 428-432.
[Artikel, refereegranskad vetenskaplig]

The characterization of the inclusion of Waterman-Shiba spaces Lambda BV(p) into generalized Wiener classes of functions BV (q; delta) is given. It uses a new and shorter proof and extends an earlier result of U. Goginava.

Nyckelord: Generalized bounded variation, Generalized Wiener class, Banach space, Bounded variation, Fourier series, Mathematics


Preprint available at: http://arxiv.org/abs/1311.5324v2



Denna post skapades 2014-08-08. Senast ändrad 2016-11-07.
CPL Pubid: 201053

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematisk analys

Chalmers infrastruktur